# SDR ZZDA2011603

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING ONE LENS COVER FOR EMERGENCY LIGHT SYSTEM IN CEILING ABOVE ROW 29.  INSTALLED SERVICEABLE LENS COVER REF 33-51.
